I have had to change blood pressure tablets from Valsartan to Candesartan last week. My blood pressure dropped to a low reading of 106 / 72

I used to take 80mgs twice a day of Valsartan and was prescribed 8mg once a day of Candsesartan. I began to feel light headed and went to see the doctor who halved the dose. I have taken nothing in the last 3 days and my bood pressure is now 120 / 84 .Could the effects of Candesartan still be lowering my blood pressure or could it be that a less stressful life has resolved my hypertension ,or the sign of something else.I have recently had my annual blood tests which all came back ok On a very positive note I have been in normal sinus rhythm for 8 months now since my second ablation.

Last edited by

2 Replies

oldestnewest
  • Take the half dose candesartan ( 4mg ) that your Doc has prescribed & then get your BP tested. Blood pressure is not classed as low unless it falls below 90/60 & that includes either or both of the figs. Do not allow yourself to become dehydrated-- drink plenty of fluids, that will help your BP to recover & possibly feel less lightheaded.

    Sandra

  • Thanks Sandra I am keeping a close watch on my bp and will drink plenty of fluids

You may also like...